# SDR DALA1244680921

- Difficulty date: August 6, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 1 hours, 1 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1003 L2l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, A CRACKED LONGERON WAS FOUND NR 2 LT ON BS 1003 AT PAX CABIN.  REPAIRED LONGERON SECTION BS 956-1013 IAW SRM 53-02FIG 18.
